# SDR USAA061184

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 16,853 hours, 16,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 20 AT -Y1292 CORROSION.  REPLACED FLOORBEAM PER SR 51-72-11; CORR LEVEL 1; TASK JA-220-53500, DEFECT SIZE: 2 SQ INCHES.
